# SDR AU010192

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Loose
- Location: Navigation Unit
- Component: 3497
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 COMPASS SYSTEM FAULTY. INVESTIGATION FOUND A LOOSE WIRE TERMINAL AND NUT ON THE RT FLUX VALVE TERMINAL BLOCK LOCATED AT THE RH OUTER WING TRAILING EDGE.
